MathSciNet Relay Station
MathSciNet bibliographic data
MR534546 49B99 (34H05 90D25)
Hájek, Otomar Discontinuous differential equations. I, II. J. Differential Equations 32 (1979), no. 2, 149–170, 171–185.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement